Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("UNIFORM APPROXIMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 608

  • Page / 25

Export

Selection :

  • and

UNIFORM APPROXIMATION TO DISTRIBUTIONS OF EXTREME ORDER STATISTICSREISS RD.1981; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1981; VOL. 13; NO 3; PP. 533-547; BIBL. 13 REF.Article

DEGREE OF UNIFORM APPROXIMATION ON DISJOINT INTERVALSCHUI CK; HASSON M.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 105; NO 2; PP. 291-297; BIBL. 6 REF.Article

UNIFORM APPROXIMATION IN SEVERAL COMPLEX VARIABLESSAKAI A.1978; OSAKA J. MATH.; JPN; DA. 1978; VOL. 15; NO 3; PP. 589-611; BIBL. 13 REF.Article

WISK 266 APPROXIMATION BY VECTOR-VALUED FUNCTIONS.BRANNIGAN M.1977; C.S.I.R. SPEC. REFS., WISK; S. AFR.; DA. 1977; NO 266; PP. 1-10; BIBL. 5 REF.Serial Issue

SUR L'APPROXIMATION COMPLEXE UNIFORME PAR DES POLYNOMES AVEC DES LACUNESMARTIROSYAN VA.1983; MATEMATICESKIJ SBORNIK (MOSKVA); ISSN 0368-8666; SUN; DA. 1983; VOL. 120; NO 4; PP. 451-472; BIBL. 19 REF.Article

A NECESSARY AND SUFFICIENT CONDITION FOR UNIFORM APPROXIMATION BY CERTAIN RATIONAL MODULESDOMENECH JJC.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 86; NO 3; PP. 487-490; BIBL. 7 REF.Article

PROPRIETES ASYMPTOTIQUES DES FONCTIONS DE BASE GENERALISEES DE FABER-EROKHINEFARKOV YU A.1981; SIB. MAT. Z.; ISSN 0037-4474; SUN; DA. 1981; VOL. 22; NO 1; PP. 173-189; BIBL. 14 REF.Article

ON THE CHARACTERIZATION OF COMPLEX RATIONAL APPROXIMATIONSWULBERT DE.1980; ILLINOIS J. MATH.; USA; DA. 1980; VOL. 24; NO 1; PP. 140-155; BIBL. 23 REF.Article

UNIFORM APPROXIMATION IN THE SEMIRING OF POSITIVE CONTINUOUS FUNCTIONSPRIKRY K; RICHARDS I.1980; ADV. IN MATH.; USA; DA. 1980; VOL. 37; NO 1; PP. 66-73; BIBL. 1 REF.Article

ON THE UNIQUENESS OF BEST UNIFORM APPROXIMATIONS IN THE PRESENCE OF CONSTRAINTSWARTH W.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 1; PP. 1-11; BIBL. 15 REF.Article

STRONG UNICITY AND LIPSCHITZ CONDITIONS OF ORDER 1/2 FOR MONOTONE APPROXIMATIONSCHMIDT D.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 4; PP. 346-354; BIBL. 7 REF.Article

CROISSANCE DES FONCTIONS ENTIERES DONNEES PAR LES SERIES SIGMA INFININ=1 DNF(LAMBDA NZ)VINNITSKIJ BV.1979; UKRAIN. MAT. ZH.; UKR; DA. 1979; VOL. 31; NO 5; PP. 537-540; BIBL. 2 REF.Article

PROPRIETES DES ABSCISSES CONJUGUEES DE CONVERGENCE DES SERIES DOUBLES DE DIRICHLETYANUSHAUSKAS A.1979; LITOV. MAT. SBOR.; SUN; DA. 1979; VOL. 19; NO 1; PP. 213-228; ABS. LIT/GER; BIBL. 3 REF.Article

INTERPOLATION AND APPROXIMATION OF AXISYMMETRIC HARMONIC FUNCTIONS.FRYANT AJ.1978; AMER. J. MATH.; U.S.A.; DA. 1978; VOL. 100; NO 1; PP. 205-216; BIBL. 13 REF.Article

UNIFORM APPROXIMATION BY FUNCTIONS ANALYTIC ON A RIEMANN SURFACESCHEINBERG S.1978; ANN. MATH.; USA; DA. 1978; VOL. 108; NO 2; PP. 257-298; BIBL. 1 P.Article

UNIFORM APPROXIMATION BY MEROMORPHIC FUNCTIONS ON CLOSED SETS WITH CONTINUOUS EXTENSION INTO THE BOUNDARYROTH A.1978; CANAD. J. MATH.; CAN; DA. 1978; VOL. 30; NO 6; PP. 1243-1255; BIBL. 8 REF.Article

APPROXIMATION UNIFORME SUR DES PARTIES NON BORNEES PAR DES FONCTIONS ESSENTIELLEMENT HARMONIQUES.GAUTIER PM; GOLDSTEIN M; OW WH et al.1978; ACAD. R. BELG., BULL. CL. SCI.; BEL; DA. 1978; VOL. 64; NO 3; PP. 80-82; BIBL. 3 REF.Article

DEVELOPPEMENTS ASYMPTOTIQUES UNIFORMES DES INTEGRALES INCOMPLETES DE LIPSCHITZ-HANKELAGREST MM.1978; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1978; VOL. 18; NO 1; PP. 10-16; BIBL. 13 REF.Article

SUR LE DOMAINE DE CONVERGENCE DE LA SERIE DE DIRICHLET MULTIPLEGECHE FI.1978; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; S.S.S.R.; DA. 1978; NO 2; PP. 15-25; BIBL. 8 REF.Article

AN ASYMPTOTIC APPROXIMATION FOR A TYPE OF FOURIER INTEGRALSCHMIDT PW.1978; MATH. OF COMPUT.; USA; DA. 1978; VOL. 32; NO 144; PP. 1171-1182; BIBL. 8 REF.Article

QUESTION DE REPRESENTATION DES FONCTIONS REGULIERES PAR DES SERIES DE DIRICHLETMELINIK YU I.1977; MAT. ZAMET.; S.S.S.R.; DA. 1977; VOL. 21; NO 5; PP. 641-650; BIBL. 8 REF.Article

UNE NOUVELLE PROCEDURE POUR LA DETERMINATION DES COEFFICIENTS DE LA SERIE DE TAYLORSAVPCJ B.1977; MAT. VES.; JUGOSL.; DA. 1977; VOL. 1; NO 1; PP. 51-54; ABS. ANGL.; BIBL. 1 REF.Article

BEST UNIFORM APPROXIMATION FROM A COLLECTION OF SUBSPACES.BOROSH I; CHUI CK; SMITH PW et al.1977; MATH. Z.; DTSCH.; DA. 1977; VOL. 156; NO 1; PP. 13-18; BIBL. 2 REF.Article

EXPANSION OF COMPLEX FUNCTIONS ANALYTIC IN A STRIPE IN SERIES OF HERMITE FUNCTIONS OF SECOND KIND.RUSEV PK.1976; SERDICA; BULG.; DA. 1976; VOL. 2; NO 4; PP. 277-282; BIBL. 2 REF.Article

CONVERGENCE DES SERIES SUIVANT LES POLYNOMES DE LAGUERRERUSEV P.1972; GOD. SOFIJSK. UNIV., MAT. FAK.; BALG.; DA. 1972-1973 PARU 1976; VOL. 67; PP. 249-268; ABS. ANGL.; BIBL. 8 REF.Article

  • Page / 25